# SDR SWAA2021070178421

- Difficulty date: May 28, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N942WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36648
- Aircraft time: 39,538 hours, 23,971 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 277 S10r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOCATED BS277 AT STR10R AT FWD GALLEY AREA (1 EA) .   REPLACED TIE CLIP LOCATED BS277 AT STR10R AT FWD GALLEY AREA (1 EA) IWA B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DRAWING 141A1110 SHEET 39 REV - .
